Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global attractor in autonomous competitive Lotka-Volterra systems
HTML articles powered by AMS MathViewer

by Zhanyuan Hou PDF
Proc. Amer. Math. Soc. 127 (1999), 3633-3642 Request permission

Abstract:

For autonomous Lotka-Volterra systems modelling the dynamics of $N$ competing species, a new condition has been found to prevent a particular species from dying out. Based on this condition, criteria have been established for all or some of the $N$ species to stabilise at a steady state whilst the others, if any, die out.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34D45, 34A26, 92D25
  • Retrieve articles in all journals with MSC (1991): 34D45, 34A26, 92D25
Additional Information
  • Received by editor(s): February 19, 1998
  • Published electronically: May 17, 1999
  • Communicated by: Michael Handel
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3633-3642
  • MSC (1991): Primary 34D45; Secondary 34A26, 92D25
  • DOI: https://doi.org/10.1090/S0002-9939-99-05204-1
  • MathSciNet review: 1646192